I stopped the depo shot on January 19th.

Patient : I stopped the depo shot on January 19th. I have had on and off bleeding since then. Two days ago, I had unprotected sex. Immediately after, there was cervical mucus and brown discharge. The day after, I took a Plan B pill. I am having heavier brown discharge. Is there an explanation?
Doctor :   Hi, Thanks for the query. Your symptoms can be due to the hormonal imbalance cause by depot withdrawal and it can be a side effect of the plan-B (I-pill). I-pill can cause hormonal imbalance due to the high dosage of hormone in it. These symptoms may get resolve in 2-3 cycle, so do not take any stress. Hope it was useful. Regards

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews